# SDR ALA20011672

- Difficulty date: August 22, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 46R FROM STATION FRAME 65, FRAME 70.  REPLACED CORRODED STRINGER SPLICES AND STRINGER SEGMENTS PER SRM 51-75-10.  (M)
